# SDR DALA2017031002043

- Difficulty date: March 10, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 63,590 hours, 17,505 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Worn
- Location: L2 Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SERVICE COULD NOT CLOSE THE L2 DOOR PROPERLY WITHOUT SIDE HANDLE. REMOVED EXTERIOR AND INTERIOR HANDLES IAW AMM  52-11. FOUND CLUTCH COLLAR & CENTER SHAFT WORN.  REPLACED IAW AMM 52-11 809006.  OPS CHECKED GOOD, OK FOR SERVICE.
